# SDR HALA2022121900010

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 49,564 hours, 8,115 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX. 2- HOURS INTO FLIGHT MW LAV TRASH BIN FIRE ALARM. CABIN CREW CHECKED ALL LAVS AND SPOKE TO PAX - NO FIRE IN LAV OR BIN.  VISUALLY INSPECTED LAVATORIES NO EVIDENCE OF FIRE PERFORM TSM 26. SMOKE DETECTOR TEST AND ALL LAVS TEST GOOD
